# SDR SIMA201123002

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 28,053 hours, 26,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4330 THE CREW REPORTED THE MAIN CABIN DOOR IS EXTREMELY HARD TO CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED DEBRIS FROM MAIN PASSENGER DOOR SEAL AND LUBED ROLLERS IAW EMB145 AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
